REAL

Global bifurcation from intervals for Sturm-Liouville problems which are not linearizable

Dai, Guowei (2013) Global bifurcation from intervals for Sturm-Liouville problems which are not linearizable. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (65). pp. 1-7. ISSN 1417-3875

[img]
Preview
Text
p2637.pdf

Download (280kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:27
Last Modified: 21 Mar 2015 10:27
URI: http://real.mtak.hu/id/eprint/22871

Actions (login required)

Edit Item Edit Item